# SDR WTAA960105

- Difficulty date: May 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N454UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120155
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Current Sensor
- Part number: 2SC1175A
- Condition: Failed
- Location: Lt Windshield
- Stage of operation: DE
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SFO - PILOT REPORTED STRONG ELECTRICAL BURNING SMELL IN COCKPIT.  MX REPLACED LEFT WINDSHIELD CURRENT SENSOR.  SYSTEM OPERATIONAL CHECK NORMAL.  AIRCRAFT RETURNED TO SERVICE.  (M)
